# SDR DALA2018060103800

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 46,992 hours, 19,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WILL NOT ARM. ARM/DISARM LEVER DIFFICULT TO MOVE. OPENED DOOR REMOVED DEBRIS. DOOR OPS NORMAL.
